# SDR UPS02437646

- Difficulty date: January 28, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BLG W/W PRESSURE DECK O/B LWR SURFACE BETWEEN BS 1367 & 1372 AREA CORRODED AS MARKED.  PRESSURE DECK BOND SKIN REPAIRED AS PER SRM 51-40-02 FIG 1.
